Please help with Mirena IUD

Discussion in 'IUDs' started by Breannstanton, May 30, 2016.

  1. Breannstanton

    Breannstanton New Member

    Hello ladies! I'm hoping you can help me out, first of all a little background: I'm 24 years old, never had children, and take iron and prenatal pills due to anemia from heavy periods caused by blood thinner I have to take because I have a mechnical aortic valve. After being hospitalized twice for blood loss and anemia from my period and getting four blood transfusions in April I got the Mirena IUD the insertion wasn't bad, just cramping the rest of the day I've started my period and at first it was lighter than usual, but now it's just as heavy with just as much clots as it was before the insertion. It's also lasted two weeks so far, my question is: Is it normal to have such a long and heavy period or should I contact my gyno? Or am I just freaking out over nothing? This is my first period after the insertion and I don't want to be hospitalized for this for a third time. Any feedback is greatly appreciated. Thank you.

     
  2. BunnyGirl19

    BunnyGirl19 Super Moderator Staff Member

    I'd contact your doctor, but it can be normal while your body adjusts to it.

     

Share This Page